A Differential Geometrie Criterion for Moishezon Spaces.
Mathematische Annalen, Tome 241 (1979), pp. 107-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__241_163256,
author = {R. Frankel},
title = {A {Differential} {Geometrie} {Criterion} for {Moishezon} {Spaces.}},
journal = {Mathematische Annalen},
pages = {107--112},
year = {1979},
volume = {241},
zbl = {0385.32011},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__241_163256/}
}
R. Frankel. A Differential Geometrie Criterion for Moishezon Spaces.. Mathematische Annalen, Tome 241 (1979), pp. 107-112. http://geodesic.mathdoc.fr/item/MAN_1979__241_163256/